The Annals of Mathematical Statistics

News and Notices

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 1 (1964), 463-474.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703779

Digital Object Identifier
doi:10.1214/aoms/1177703779

JSTOR
links.jstor.org

Citation

News and Notices. Ann. Math. Statist. 35 (1964), no. 1, 463--474. doi:10.1214/aoms/1177703779. https://projecteuclid.org/euclid.aoms/1177703779


Export citation